Florida, 2023

Hail and Damaging Winds in Florida, April 27, 2023

April 27, 2023 · NWS JAX · 13 events in 5 counties and zones

A pre-frontal through over a moist and unstable airmass formed across NE FL during the afternoon and evening which triggered scattered strong to severe storms as mesoscale boundaries collided. A second round of strong to severe storms impacted the area during the evening as a remnant MCS moved west to east across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$35,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A pre-frontal through over a moist and unstable airmass formed across NE FL during the afternoon and evening which triggered scattered strong to severe storms as mesoscale boundaries collided. A second round of strong to severe storms impacted the area during the evening as a remnant MCS moved west to east across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 27, 2:07 PM EST, 43 minutes earlier.

Area forecast discussion, Apr 27, 2:07 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
307 PM EDT Thu Apr 27 2023

...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...
...ISOLATED TORNADO POTENTIAL LATE THIS AFTERNOON ALONG THE I-95
CORRIDOR...
...ROUNDS OF HEAVY DOWNPOURS EXPECTED THROUGH SUNDAY MORNING...

.NEAR TERM...
Issued at 223 PM EDT Thu Apr 27 2023

Early afternoon surface analysis depicts developing low pressure
(1009 millibars) over the lower Mississippi Valley, with a
stationary frontal boundary extending eastward from this feature
along the Interstate 10 corridor. A pre-frontal trough developing
ahead of the surface low has sparked a squall line of strong to
severe thunderstorms that was moving across western portions of
the FL panhandle early this afternoon. Aloft...a potent shortwave
trough was approaching the Ozarks from the west, with brisk
westerly flow in place locally downstream of this trough. A
cirrostratus shield was emanating from widespread convection
across our area, especially for locations along and north of the
I-10 corridor. Breezy south-southeasterly low level flow was
creating a robust cumulus field, especially for locations south of
I-10, where the cirrus shield has been thinner so far today. Low-
topped convection was already developing along the I-95 corridor
in Flagler and St. Johns Counties, with this activity moving
quickly northward. Temperatures at 16Z ranged from the mid 70s
near the Altamaha/Ocmulgee/Alapaha Rivers in southeast GA to the
lower 80s across most of northeast and north central FL. Dewpoints
were generally in the 65-70 range.

The potent shortwave trough approaching the Ozarks early this
afternoon will pivot northeastward across the Tennessee Valley
overnight, reaching the Ohio Valley on Friday morning. This system
will gradually strengthen surface low pressure that currently
resides over the lower Mississippi Valley, with this feature
moving north-northeastward in tandem with the aforementioned
shortwave. A stationary frontal boundary residing along the I-10
corridor will also lift northward later today and tonight as a
warm front. A 100-knot jet streak at 250 millibars (around 35,000
feet) will develop to the southeast of this storm system during
the afternoon and evening hours, with this jet streak then
migrating eastward across our region on Friday and then shifting
off the southeastern seaboard on Friday night.

A warm and humid air mass residing over our region will set the
stage for widespread thunderstorm activity this afternoon and this
evening, as the squall line containing strong to severe
thunderstorms that is traversing the FL panhandle will likely
organize into a Mesoscale Convective System (MCS) as the afternoon
progresses. Highs will climb to the mid 80s for most locations
south of I-10, while values will likely top out around 80 across
southeast GA, where thicker cloud cover will continue this
afternoon. Cold temperatures aloft (around -12 Celsius at 500
millibars, or around 20,000 feet), steep mid- level lapse rates,
and plenty of surface-based CAPE, already in excess of 2,000 j/kg,
will result in convection increasing in coverage and intensity
during the mid to late afternoon hours as the developing MCS
approaches our region. Thunderstorms will encounter mesoscale
boundaries such as the Atlantic sea breeze, and forecast soundings
/ hodographs suggest that enough wind shear will be in place late
this afternoon for isolated tornadoes, especially as storms
intersect the Atlantic sea breeze boundary that should be
positioned along or just west of the I-95 corridor. Greater
threats from this MCS and associated widespread convection this
afternoon will be downburst wind gusts of 50-70 mph, hail, and
localized flooding, especially if downpours train over urban or
normally flood prone locations.

Two waves of convection are expected to impact our area, with one
round moving east-northeastward during the 3-7 PM time frame, and
then the back edge of the MCS then expected to move east-
southeastward from 6-10 PM. Widespread 1-2 inch rainfall totals
will be possible through the overnight hours, as some lingering
stratiform rainfall possible after midnight as the MCS progresses
offshore and stretches westward across the FL peninsula. Lows
tonight will fall to the mid and upper 60s region-wide.

Deep-layered southwesterly flow will overspread our region on
Friday, but convective coverage remains somewhat uncertain, as a
more stable air mass is likely to advect overhead in the wake of
tonight's MCS. Any breaks in the multi-layered cloud cover during
the morning hours will likely result in scattered to numerous
mainly afternoon and evening showers and thunderstorms, with
strengthening speed shear keeping the potential for strong to
isolated severe thunderstorms in place across most of our area.
Highs on Friday should reach the lower 80s all the way to the
coast, as breezy southwesterly winds develop during the morning
hours, preventing the Atlantic sea breeze from moving inland.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 223 PM EDT Thu Apr 27 2023

Daily occurrences for showers with embedded thunderstorms will
continue on through into the weekend with primarily diurnal
convection forming primarily over northeast Florida and to the
south of the stalled frontal boundary. Storm development is
expected to build primarily to the south of the stalled frontal
boundary over the region, over northeast Florida. Storm activity
will increase on Saturday night in conjunction with low pressure
with a strong southwesterly flow develops in over the region.
Warmer temperatures are expected with this pattern, with temps
rising to be well above the seasonal average by Saturday.

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 223 PM EDT Thu Apr 27 2023

A low pressure trough ahead of a cold front will move across
southeast Georgia and northeast Florida on Sunday producing
showers and embedded thunderstorms ahead of the advancing front,
producing significant amounts of widespread rainfall and gusty
southwesterly winds. Frontal boundary will push through the
forecast area by Sunday evening with high pressure conditions
building in over the region resulting in dry weather, clearing
skies, and breezy west-northwesterly winds on Monday and Tuesday.
Temperatures for the beginning of next week will be slightly below
to near the seasonal normal.

&&

.AVIATION...
(18Z TAFS)
Issued at 218 PM EDT Thu Apr 27 2023

Showers and thunderstorms will increase in coverage through the
afternoon hours, with an initial round of impacts expected
between 20Z-00Z. Confidence is high regarding IFR impacts
occurring at the regional terminals late this afternoon through
sunset, and TEMPO groups have been place in at all terminals for
briefly strong wind gusts of at least 35 knots. Another round of
convection, possibly in the form of a squall line, may surge
southeastward early this evening, with confidence high enough to
include prevailing IFR conditions and wind gusts up to 35 knots
early this evening at GNV. Confidence is lower for impacts at
the Duval County terminals, SSI and SGJ during this second round
of convection this evening. VFR conditions should then prevail by
06Z Friday. Outside of convection, southeasterly surface winds
will remain sustained at 10-15 knots through around 00Z, with
surface winds then becoming southerly around 5 knots during the
evening and overnight hours once convection clears the terminals.
Periods of MVFR visibilities will likely develop after 07Z at VQQ.
MVFR ceilings are also possible at the regional terminals once
convection exits, but confidence is higher for MVFR ceilings to
develop around or just after sunrise on Friday at the regional
terminals. Southwesterly surface winds will quickly increase to
10-15 knots at the regional terminals by 14Z.

&&

.MARINE...
Issued at 223 PM EDT Thu Apr 27 2023

Low pressure developing over the lower Mississippi Valley will
lift north-northeastward across the Tennessee and Ohio Valleys
tonight and Friday. This storm system will push a warm front
northward across our local waters later today. Strong to severe
thunderstorms will be possible late this afternoon and this
evening, with stronger activity being capable of producing strong
wind gusts, hail, waterspouts, and frequent lightning strikes.
Seas of 3-5 feet will prevail both near shore and offshore through
Friday night.

Additional rounds of showers and potentially strong to isolated
severe thunderstorms are expected on Friday and Saturday as this
storm system's frontal boundary stalls to the west of our local
waters and another low pressure center develops along the Florida
panhandle coast. This storm system will traverse the southeastern
states on Sunday, pushing a strong cold front across our area by
Sunday evening. Southerly winds will strengthen to Caution levels
of 15-20 knots offshore in advance of this developing storm
system on Saturday night, followed by winds shifting to
southwesterly on Sunday. Small Craft Advisory conditions are
expected offshore on Sunday and Monday, with seas building to 6-8
feet. Seas near shore will build to 3-5 feet on Sunday and Sunday
night. Breezy west-northwesterly winds will overspread our local
waters in the wake of the cold frontal passage on Monday.

Rip Currents: A northeasterly ocean swell will combine with
breezy onshore winds this afternoon to create a high risk at all
area beaches. Winds will shift to southwesterly on Friday, which
will reduce the risk to a low-end moderate threat.

&&

.FIRE WEATHER...
Issued at 223 PM EDT Thu Apr 27 2023

Breezy southeasterly surface and transport winds will create fair
to good dispersion values at inland locations this afternoon,
despite increasing cloud cover and rain chances. Strong to severe
thunderstorms will be possible this afternoon, with stronger
activity capable of producing damaging wind gusts, hail, heavy
downpours, and frequent lightning strikes. Isolated tornadoes will
also be possible late this afternoon along the I-95 corridor.
Surface and transport winds will shift to southerly overnight and
then southwesterly during the early morning hours on Friday.
Strengthening surface and transport speeds on Friday afternoon
will create good dispersion values area-wide, with these
conditions expected to persist through Saturday. Rounds of heavy
downpours and the potential for strong to isolated severe
thunderstorms will continue on Friday and Saturday, resulting in
widespread 2-4 inch rainfall totals through the weekend, with
locally higher amounts possible.

&&

.HYDROLOGY...
Issued at 223 PM EDT Thu Apr 27 2023

Rounds of strong to severe thunderstorms and widespread heavy
downpours from this afternoon through early Sunday will result in
rainfall totals of 2-4 inches across our area. Locally heavier
totals will be possible, especially where downpours repeatedly
train over the same locations. While much of this rainfall will be
beneficial, localized flooding will be possible, especially if
downpours train over urban and normally flood prone locations.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  81  64  83  65 /  90  80  70  10
SSI  79  67  81  68 /  80  90  60  10
JAX  83  66  82  66 /  80  80  60  20
SGJ  82  67  82  67 /  80  70  60  20
GNV  86  66  82  66 /  70  80  60  30
OCF  88  67  82  67 /  60  60  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday morning for FLZ124-125-133-
     138.

GA...High Rip Current Risk through Friday morning for GAZ154-166.

AM...None.
&&

In the hours before

Special weather statement, Apr 27, 2:18 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
318 PM EDT Thu Apr 27 2023

GAZ151-271945-
Pierce GA-
318 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of western Pierce
County through 345 PM EDT...

At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blackshear, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blackshear, Patterson, Offerman, Jamestown and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3140 8210 3126 8229 3130 8239 3136 8239
      3136 8240 3143 8238 3143 8235 3144 8234
      3144 8233 3145 8233 3147 8231 3147 8230
      3149 8230 3149 8229
TIME...MOT...LOC 1918Z 212DEG 8KT 3134 8230

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Apr 27, 2:21 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EDT Thu Apr 27 2023

FLZ020-021-271945-
Hamilton FL-Suwannee FL-
321 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of northeastern
Suwannee and eastern Hamilton Counties through 345 PM EDT...

At 321 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suwannee Springs, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Live Oak, Jasper, White Springs, Suwannee Springs and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3061 8292 3060 8269 3056 8273 3053 8271
      3053 8273 3049 8270 3048 8270 3047 8268
      3032 8276 3033 8276 3032 8280 3025 8279
      3024 8280 3030 8300
TIME...MOT...LOC 1921Z 199DEG 30KT 3035 8288

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SHASHY
Local storm report, Apr 27, 2:23 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 NE OCALA AIRPORT      29.19N 82.20W
04/26/2023                   MARION             FL   PUBLIC

            FDEM REGION 3 COORDINATOR REPORTED DAMAGE
            ACROSS OCALA FROM PASSING THUNDERSTORMS.
            REPORTED A STRUCTURE FIRE DUE TO HIGH WINDS.
            REPORTED HAIL DAMAGE TO APPROX. 40 COUNTY
            VEHICLES AND 4 HOUSES. THERE WERE ALSO
            DOWNED POWER LINES.

&&

AC
Special weather statement, Apr 27, 2:28 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
328 PM EDT Thu Apr 27 2023

FLZ125-132-225-232-325-425-272000-
Eastern Clay FL-Western Clay FL-Western Duval FL-
South Central Duval FL-Trout River FL-Coastal Duval FL-
328 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of north central Clay
and central Duval Counties through 400 PM EDT...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oakleaf Plantation, or near Orange Park, moving northeast at 15 mph.

HAZARD...Wind gusts of 45 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jacksonville, Orange Park, Arlington, Cisco Gardens, Ortega, Oakleaf
Plantation, Bellair-Meadowbrook Terrace, Cecil Field, Nas Jax and
Normandy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

For boaters on or near the St Johns River or Intracoastal waterway,
move to a safe shelter now! Do not be caught on or near the water.
Gusty winds and choppy waves are likely. Make sure all on board are
wearing life jackets.

&&

LAT...LON 3011 8180 3017 8192 3045 8179 3030 8154
TIME...MOT...LOC 1928Z 214DEG 15KT 3020 8181

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SHASHY
Special weather statement, Apr 27, 2:41 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
341 PM EDT Thu Apr 27 2023

FLZ031-136-232-237-272015-
Eastern Alachua FL-Western Clay FL-Western Putnam FL-Bradford FL-
341 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of southeastern
Bradford, east central Alachua, northwestern Putnam and southwestern
Clay Counties through 415 PM EDT...

At 341 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange Heights, or near Melrose, moving northeast at 25 mph.

HAZARD...Wind gusts of 45 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Keystone Heights, Melrose, Melrose Landing, George's Lake, Orange
Heights, Kingsley, Lake Geneva, Florahome, Camp Blanding and Waldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern and northeastern Florida.

&&

LAT...LON 2961 8210 2964 8215 2973 8225 3001 8197
      2981 8175 2965 8192
TIME...MOT...LOC 1941Z 226DEG 23KT 2972 8212

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SHASHY
Local storm report, Apr 27, 2:46 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     1 NW GAINESVILLE AIRPOR 29.70N 82.28W
04/27/2023  M40 MPH          ALACHUA            FL   ASOS

            ASOS STATION KGNV GAINESVILLE.

&&

AC

The radar

The Jacksonville radar (KJAX), 33 km away, was scanning. The volume nearest the first event began at 19:52 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 4 hail. Local standard time, as filed.

Thunderstorm Wind, Duval

When
April 27, 2:50 PM EST
Where
Duval County, 4.19 mi S of Wesconnett
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.190, -81.760

A couple of large trees were uprooted and damaged a nearby wooden fence in the Argyle Forest area. The time of damage was based on radar data.

Thunderstorm Wind, Clay

When
April 27, 2:55 PM EST
Where
Clay County, 0.69 mi N of Meadowbrook Terrace
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
30.190, -81.700

Trees were blown down and a roof was damaged at a Gas Station near Interstate 295 and US Highway 17. The time of damage was based on radar.

Hail, Duval

When
April 27, 3:00 PM EST
Where
Duval County, 2.16 mi SSW of Yukon
Measured
1 in hail
Reported by
Public
Coordinates
30.200, -81.710

Quarter to pea size hail was observed at the intersection of US 17 and Interstate 295.

Thunderstorm Wind, Clay

When
April 27, 3:00 PM EST
Where
Clay County, Meadowbrook Terrace
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.180, -81.700

A tree was blown down onto a home. The time of damage was based on radar data.

Thunderstorm Wind, Duval

When
April 27, 3:15 PM EST
Where
Duval County, 0.69 mi N of Plummers
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.190, -81.630

A spotter reported trees blown down, roof damage to a supermarket and pea size hail. The time of damage was based on radar data.

Thunderstorm Wind, Duval

When
April 27, 3:15 PM EST
Where
Duval County, Plummers
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.180, -81.630

Trees were uprooted along Claire Land and San Jose Blvd. The time of damage was based on radar data.

Hail, Duval

When
April 27, 3:20 PM EST
Where
Duval County, Goodbys
Measured
1 in hail
Reported by
Public
Coordinates
30.200, -81.620

Quarter size hail was reported. The time of the event was based on radar.

Thunderstorm Wind, Duval

When
April 27, 3:20 PM EST
Where
Duval County, Goodbys
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.200, -81.620

A wooden fence was damaged. The time of damage was based on radar data.

Thunderstorm Wind, Duval

When
April 27, 3:24 PM EST
Where
Duval County, 0.6 mi E of (Nip)nas Jacksonvill
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
30.220, -81.670

The AWOS at Naval Air Station Jacksonville measured a thunderstorm wind gust of 58 mph.

Hail, St. Johns

When
April 27, 4:10 PM EST
Where
St. Johns County, 0.6 mi E of Hastings
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
29.720, -81.510

About golf ball sized hail fell near Hastings.

Hail, St. Johns

When
April 27, 4:20 PM EST
Where
St. Johns County, 0.9 mi SSE of Elkton
Measured
1.75 in hail
Reported by
Social Media
Coordinates
29.767, -81.426

The public submitted a social media image of hail on the ground.

Thunderstorm Wind, Columbia

When
April 27, 7:10 PM EST
Where
Columbia County, 1.72 mi WNW of Lake City
Measured
40 kt (46 mph) estimated gust
Property damage
$35,000
Reported by
Emergency Manager
Coordinates
30.188, -82.657

A tree was blown down onto a single-wide mobile home destroying much of the home along NW Klondike Glen. The family was displaced. The cost of damage was estimated but officially unknown. The time of damage was based on radar data.

Thunderstorm Wind, Alachua

When
April 27, 8:00 PM EST
Where
Alachua County, 2.07 mi N of Arredonda
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
29.630, -82.420

Tree limbs were blown down and shingles blown off of roofs.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2023Every state in 2023This day in weather historyWarnings in Florida, April 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1092246, 1092245, 1092244, 1092247, 1092252, 1092253, 1092250, 1092254, 1092251, 1092248, 1092249, 1092256, 1092255.